Table of Contents
Algebra
Volume 2014, Article ID 701298, 11 pages
http://dx.doi.org/10.1155/2014/701298
Research Article

A Construction of Bent Functions of Variables from a Bent Function of Variables and Its Cyclic Shifts

1Departament d'Estadística i Investigació Operativa, Universitat d'Alacant, Sant Vicent del Raspeig, 03690 Alacant, Spain
2Departament de Mètodes Quantitatius i Teoria Econòmica, Universitat d'Alacant, Sant Vicent del Raspeig, 03690 Alacant, Spain
3Departamento de Estadística, Matemáticas e Informática, Universidad Miguel Hernández de Elche, 03202 Alacant, Spain

Received 9 October 2013; Accepted 17 March 2014; Published 17 April 2014

Academic Editor: Masoud Hajarian

Copyright © 2014 Joan-Josep Climent et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joan-Josep Climent, Francisco J. García, and Verónica Requena, “A Construction of Bent Functions of Variables from a Bent Function of Variables and Its Cyclic Shifts,” Algebra, vol. 2014, Article ID 701298, 11 pages, 2014. https://doi.org/10.1155/2014/701298.